MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; RAIL,SIDE,HEAD SECTION,SOFT TOUCH

Medline Industries, LP MEDLINE; RAIL,SIDE,HEAD SECTION,SOFT TOUCH
Catalog Number FCE1232RSRN
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "rails were delivered damaged" and "the rail will not move.".
 
Additional Manufacturer Narrative
The customer reported that the rails were delivered damaged with no shipping damage, and per the sales rep, the rail will not move.Medline received one bed "head section side rail" in new condition, and upon inspection was able to move the rail up, lock it in place, and lower it again; initially, the mechanism was somewhat stiff but loosened with repeated use.The investigation results were not confirmed, and the customer complaint could not be confirmed; no root cause was identified.No other issues were observed, and the division will continue monitoring through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
RAIL,SIDE,HEAD SECTION,SOFT TOUCH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50793160
Report Number1417592-2026-42753
Device Sequence Number18495705
Product Code FNL
UDI-Device Identifier10080196313877
UDI-Public10080196313877
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1232RSRN
Device Lot Number54125010001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/13/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown